# SDR ASOA01140

- Difficulty date: August 18, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120
- Aircraft serial: 120036
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, MAINTENANCE FOUND THE RIGHT FUSELAGE FORWARD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
